References for Jacques-Louis Lions

Version for printing

Articles:

  1. P C Ciarlet, Jacques-Louis Lions, European Mathematical Society Newsletter No 42 (December 2001), 21-25.
  2. P D Lax, E Magenes and R Temam, Jacques-Louis Lions (1928-2001), Notices Amer. Math. Soc. 48 (11) (2001), 1315-1321.
  3. J Mawhin, Jacques-Louis Lions (1928-2001) (French), Acad. Roy. Belg. Bull. Cl. Sci. (6) 12 (1-6) (2001), 167-172.

JOC/EFR April 2002

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Lions_Jacques-Louis.html